# SDR DALA2025110908153

- Difficulty date: November 8, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 90,952 hours, 41,832 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 02239
- Condition: Faulted
- Location: Zone 700
- Part time: 55,431 hours, 28,709 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND ON THE FIRST ATTEMPT CYCLED THE GEAR HANDLE PER THE ECAM. IT TOOK 90-120 SECONDS TO START THE EXTENSION. THE PREVIOUS LANDING GEAR EXTENSION IN BDL WAS NORMAL . C/A: T/S PER A320 TSM 32-31-00-810-836-A, NO FAULTS IN EITHER LGCIU 1 OR 2, LANDING GEAR DOORS OPERATED NORMALLY. CHECKED INDUCTANCE OF ALL LANDING GEAR PROX SENSORS PER A320 AMM 32-31-73-820-008-A . ALL WERE WITHIN LIMITS. PER MCC CHANGE L/G SAFETY VALVE 49GA ( WIP 460557). R/R L/G SAFETY VALVE (49GA) REF A320 AMM 32-31. OPS CHECK AND LEAK CHECK GOOD. OK FOR SVC. (LP: 7982544)
